# SDR UIEA200600135

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N412
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 26,492 hours, 4,080 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: D52B10009
- Part serial: GRUA3454
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD THRUST REVERSER TRANSLATING SLEEVE CRACKED.
